MAUDE Adverse Event Report: TANDEM DIABETES CARE T:FLEX INSULIN DELIVERY SYSTEM; INFUSION PUMP

TANDEM DIABETES CARE T:FLEX INSULIN DELIVERY SYSTEM; INFUSION PUMP
Model Number 004628-005
Medical Device Problem Codes Battery Problem (2885); Data Problem (3196)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned; however, the device has not yet been received.A supplemental report will be submitted if the device is received and evaluation is performed.
 
Event or Problem Description
It was reported that the battery was depleting quickly.Additionally, the pump did not record bolus history correctly.There was no reported impact to the customer¿s blood glucose.Reportedly the customer reverted to manual injections for insulin therapy.

Brand Name
T:FLEX INSULIN DELIVERY SYSTEM
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
11075 roselle street
san diego CA 92121
MDR Report Key10307299
Report Number3013756811-2020-75591
Device Sequence Number3384693
Product Code LZG
UDI-Device Identifier00852162004606
UDI-Public(01)00852162004606
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K143189
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number004628-005
Device Catalogue Number007666
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2020
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 07/07/2020
Supplement Date Received by Manufacturer09/08/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age33 YR
Patient Weight102